A semiparametric generalized proportional hazards model for right-censored data

Pardo, M. C., AvendaƱo, M. L. . Annals of the Institute of Statistical Mathematics 2016. 68 (2) :353-384

Locate this article in:

Bibtex

@article{CIS-407135,
  Author = {Pardo, M. C. and AvendaƱo, M. L.},
  Title = {A semiparametric generalized proportional hazards model for right-censored data},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {68},
  Number = {2},
  Year = {2016},
  Pages = {353--384},
  Keywords = {}
}

Similar articles